# SDR SWAA2021021120869

- Difficulty date: October 5, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A8126
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD CARGO COMPARTMENT STA 492 -STA 500A RBL21; WL155 SIDE PLATE CORRODED. (18-029) / REMOVED AND REPLACED SIDE PLATE AT FWD CARGO COMP. R/H SIDE STA 492 TO 500A RBL 21 AS PER B737-7 SRM 51-40-02-0G-0; DRAWING # 143A8126.
